# SDR ASAA2022090439787

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 35,703 hours, 11,311 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nut Plate
- Part number: AS348104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON J9 HARNESS REPLACEMENT FOUND 3:00 O'CLOCK STRUT FAIRING NUTPLATE DAMAGED. GROUNDED - YES. REMOVED AND REPLACED NUTPLATE. REF B737-900 SRM 51-40-02.
